MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION VISIONS PV .018 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS IMAGE GUIDED THERAPY CORPORATION VISIONS PV .018 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 86700
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
When the ivus [intravascular ultrasound] was loaded onto the wire and placed into the patient vessel, it was then plugged into the power source.The catheter would not work.

Brand Name
VISIONS PV .018 DIGITAL IVUS CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5905 nathan lane north
plymouth MN 55442
MDR Report Key22296829
Report Number22296829
Device Sequence Number20946907
Product Code OBJ
UDI-Device Identifier00184360000037
UDI-Public(01)00184360000037(11)240916(17)260916(10)0303288950
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2025
Report Date (Section F) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86700
Device Catalogue Number86700
Device Lot Number0303288950
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight77 KG
Date Report Sent to FDA06/13/2025